# SDR FDEA201007192592

- Difficulty date: July 19, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 81,463 hours, 25,291 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NR 3 TRANSDUCER WIRE HARNESS - SPIRAL WRAP COMPLETELY MELTED ONTO   HARNESS ALONG ENTIRE LENGTH OF AXLE.  REFER TO: LEVEL 2 ALERT"ANTI-SKID R FAIL" AFTER PRESSING ANTI-SKID TEST BUTTON.  REMOVED JUMPER WIRE FROM NR 3 BRAKE ASSY. PER AMM 32-43-01-04. INSTALLED NEW SPIRAL ON NR 3&4 WIRE HARNESS ON RT GEAR PER DWG SR10320028. REPLACE FWD ANTI-SKID WIRE ASSY.PER AMM 32-11-01-04. PERFORMED CONTINUTITY CHECK. PER WDM 32-45-02. REPLACED NR 3 TRANSDUCER PER AMM 32-45-03-2,  REINSTALLED NR 4 TRANSDUCER PER AMM 32-45-03-02. INSTALLED NR 3&4 HUB CAPS PER    AMM 32-41-02-2.  PERFORMED WHEEL SPIN TEST PER AMM 32-45-03-2. REMOVED AND REPLACED ANTI-SKID CONTROL UNIT PER 32-45-01-4. PERFORMED ANTISKID TEST PER 32-45-00-05.  ALL TESTS AND OPS CHECK GOOD.
